MAUDE Adverse Event Report: ETHICON INC. SILK BLK 30IN 2-0 S/A SH; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 30IN 2-0 S/A SH; SUTURE, NONABSORBABLE, SILK
Model Number K833H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained: what is the lot number? rhbekr.When was the needle detached/pulled off from the suture (in the package, during removal from package, during handling or during use on the patient)? during handling on the patient.Was there any adverse consequence associated with the patient? no.Device return status: shipping soon.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Related to: 2210968-2021-12353.
 
Event or Problem Description
It was reported that a patient underwent a gastric bypass procedure on (b)(6) 2021 and suture was used.During the procedure, two sutures had needles pop off.They were retrieved.There were no patient consequences reported.Additional information was requested.

Brand Name
SILK BLK 30IN 2-0 S/A SH
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo
*  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12937052
Report Number2210968-2021-12354
Device Sequence Number11966983
Product Code GAP
UDI-Device Identifier10705031044388
UDI-Public10705031044388
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberK833H
Device Catalogue NumberK833H
Device Lot NumberRHBEKR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown